Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $ L^1$-norms of meromorphic functions with fixed poles


Author: A. D. Baranov
Journal: Proc. Amer. Math. Soc. 134 (2006), 3003-3013
MSC (2000): Primary 30D50, 30D55; Secondary 46E15, 47B38
DOI: https://doi.org/10.1090/S0002-9939-06-08349-3
Published electronically: May 9, 2006
MathSciNet review: 2231626
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study boundedness of the differentiation and embedding operators in the shift-coinvariant subspaces $ {K_B^1}$ generated by Blaschke products with sparse zeros, that is, in the spaces of meromorphic functions with fixed poles in the lower half-plane endowed with $ L^1$-norm. We answer negatively the question of K.M. Dyakonov about the necessity of the condition $ B'\in L^\infty(\mathbb{R})$ for the boundedness of the differentiation on $ {K_B^1}$. Our main tool is a construction of an unconditional basis of rational fractions in $ {K_B^1}$.


References [Enhancements On Off] (What's this?)

  • 1. A. B. Aleksandrov, Embedding theorems for coinvariant subspaces of the shift operator. II, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 262 (1999), 5-48; English transl. in J. Math. Sci. 110 (2002), 2907-2929. MR 1734326 (2001g:46047)
  • 2. A. D. Baranov, Weighted Bernstein-type inequalities and embedding theorems for shift-coinvariant subspaces, Algebra i Analiz 15 (2003), 5, 138-168; English transl. St. Petersburg Math. J. 15 (2004). MR 2068792 (2005b:30037)
  • 3. A. D. Baranov, Bernstein-type inequalities for shift-coinvariant subspaces and their applications to Carleson embeddings, J. Funct. Anal. 223 (2005), 1, 116-146. MR 2139883
  • 4. J. A. Cima, W. T. Ross, The backward shift on the Hardy space, Mathematical Surveys and Monographs, 79, AMS, Providence, RI, 2000. MR 1761913 (2002f:47068)
  • 5. K. M. Dyakonov, Moduli and arguments of analytic functions from subspaces in $ H\sp p$ that are invariant under the backward shift operator, Sibirsk. Mat. Zh. 31 (1990), 6, 64-79; English transl. Siberian Math. J. 31 (1990), 6, 926-939.MR 1097956 (92f:30049)
  • 6. K. M. Dyakonov, Entire functions of exponential type and model subspaces in $ H^p$, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 190 (1991), 81-100; English transl. J. Math. Sci. 71 (1994), 1, 2222-2233. MR 1111913 (92h:30072)
  • 7. K. M. Dyakonov, Moment problems for bounded functions, Comm. Anal. Geom. 2 (1994), 4, 533-562. MR 1336894 (96d:41004)
  • 8. K. M. Dyakonov, Smooth functions in the range of a Hankel operator, Indiana Univ. Math. J. 43 (1994), 3, 805-838.MR 1305948 (96f:47047)
  • 9. K. M. Dyakonov, Continuous and compact embeddings between star-invariant subspaces, Complex analysis, operators, and related topics, Oper. Theory Adv. Appl. 113 (2000), 65-76. MR 1771752 (2001g:46048)
  • 10. K. M. Dyakonov, Differentiation in star-invariant subspaces I: Boundedness and compactness, J. Funct. Anal. 192 (2002), 2, 364-386.MR 1923406 (2003g:30060)
  • 11. V. Havin, B. Jöricke, Traces of harmonic functions and comparison of $ L^p$-norms of analytic functions, Math. Nachr. 123 (1985), 225-254 (Russian). MR 0809347 (87e:31003)
  • 12. V. Havin, B. Jöricke, The Uncertainty Principle in Harmonic Analysis, Springer-Verlag, Berlin, 1994. MR 1303780 (96c:42001)
  • 13. N. K. Nikolski, Operators, functions, and systems: an easy reading. Vols. 1-2, Mathematical Surveys and Monographs, 92-93, AMS, Providence, RI, 2002. MR 1864396 (2003i:47001a), MR 1892647 (2003i:47001b)
  • 14. J. Ortega-Cerdà, K. Seip, Fourier frames, Ann. of Math. (2) 155 (2002), 3, 789-806. MR 1923965 (2003k:42055)
  • 15. C. Sundberg, Truncations of BMO functions, Indiana Univ. Math. J. 33 (1984), 5, 749-771. MR 0756157 (86a:42029)
  • 16. A. L. Volberg, Thin and thick families of rational fractions, Lecture Notes in Math. 864 (1981), 440-480. MR 0643388 (83j:30038)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D50, 30D55, 46E15, 47B38

Retrieve articles in all journals with MSC (2000): 30D50, 30D55, 46E15, 47B38


Additional Information

A. D. Baranov
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, 28, Universitetskii pr., St. Petersburg, 198504, Russia
Address at time of publication: Laboratoire d’Analyse et Géométrie, Université Bordeaux 1, 351, Cours de la Libération, 33405 Talence, France
Email: antonbaranov@netscape.net

DOI: https://doi.org/10.1090/S0002-9939-06-08349-3
Keywords: Blaschke products, shift-coinvariant subspaces, Bernstein's inequality, unconditional basis
Received by editor(s): June 16, 2004
Received by editor(s) in revised form: May 9, 2005
Published electronically: May 9, 2006
Additional Notes: This work was supported in part by RFBR grant 03-01-00377, by the grant for Leading Scientific Schools NSH-2266.2003.1 and by the European Community’s Human Potential Program, contract HPRN-CT-2000-00116 (Analysis and Operators).
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society